# SDR AALA20070633

- Difficulty date: January 25, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 1279
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK AT FORWARD CABIN OVERHEAD AT STATION 325 FAILED FUNCTIONAL CHECK.  REPLACED EMERGENCY LIGHT BATTERY PACK AT FORWARD CABIN OVERHEAD AT STATION 325.  SYSTEM GROUND CHECKED NORMAL OPERATION.
